Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

If Anyone Is Interested This Was My Experience With Nutrafol Hair Vitamin For Women.

Discussion in 'Women's General Hair Loss Discussions' started by MeliM, Jun 12, 2019.

  1. MeliM

    MeliM Established Member

    Joined:
    Aug 9, 2013
    Messages:
    181
    Likes Received:
    12
    Dislikes Received:
    0
    Hi I just wanted to give anyone who might be interested in trying Nutrafol my experience with it. I started taking Nutrafol back in October. You are supposed to take 4 pills a day . I started gradually taking them working my way to 4 pills a day after about two weeks. I would say at about maybe January or so I noticed a slight decrease in hair shedding. But yes there is a but I started to notice changes in my body . One change was I would have hot flashes. I'm 34 so that's not menopause and I'm the type of person who is always cold. I was literally sitting outside in 50' weather and started sweating. I was having night sweats too. Another change I noticed is I was bloated and started gaining weight in my thighs and stomach. I've always had a bubble butt and all of a sudden my butt was getting flat and shrinking. I still continued taking them and in about February I wasn't shedding much hair at all. So I decided to try and cut back to 2 pills a day and improving my diet so I'd stop gaining weight and get my butt back . Well the pills have stopped working. I think you have to take the full 4 pills a day. I think I'm going to stop taking them all together. I don't like what they did to my body but am also torn because I want my hair. Just wanted to share my experience, and if you aren't worried about gaining weight in the wrong places, and loosing weight in the wrong place give them a try because everyone's body is different. Anyone have good results with another hair vitamin? :)
     
  2. Sandy

    Sandy Established Member

    Joined:
    Apr 29, 2019
    Messages:
    123
    Likes Received:
    12
    Dislikes Received:
    0
    I tried viviscal and not really certain if there was an improvement or not, but it started to raise my alkaline phosphate levels which concerned the doctor, so I stopped taking them. I then later read in an article from europe that that pill does cause that side effect. So so far I haven't found anything that works. I started 2 months ago with stinging nettle root that at first I thought really helped, I just stopped shedding, or very little, but now it seems I have lost even more hair which is very distressing to me, it is right in the centre front hairline so very noticeable and I am very self conscious about it.......I don't think anything helps.
     
  3. MeliM

    MeliM Established Member

    Joined:
    Aug 9, 2013
    Messages:
    181
    Likes Received:
    12
    Dislikes Received:
    0
    Sandy, thank you for your info. I to am very self conscious about my hair line. Something that has always bothered me is I felt like I've had a big forehead my whole life, and now I am having a receding hair line to add to it. I'm sorry about your luck with Viviscal. I wish something could just help us without side effects!!
     
  4. unefemme

    unefemme Member

    Joined:
    Apr 15, 2015
    Messages:
    67
    Likes Received:
    21
    Dislikes Received:
    0
    I, too, tried Viviscal (in fact, I've already written about my concerns on this site) and took it for a few years. My blood tests began to show an uptick in my live results - definitely not a good thing. I didn't attribute it to Viviscal until several months later when my blood test results came back with even higher numbers b/c I had read something about that side effect online. Sure enough, I did some checking and narrowed it down the the shark cartilage. Truthfully, the Viviscal did nothing for my hair, but I kept hoping that it would and was afraid to stop using it - just in case... Anyhow, after stopping it, my liver enzyme numbers were back to normal w/in 3 months. I, too, would love to find the magic pill for hair loss, but I know that Viviscal isn't the answer.
     
  5. Linz

    Linz Member

    Joined:
    Aug 31, 2017
    Messages:
    21
    Likes Received:
    4
    Dislikes Received:
    0
    I've been using Nutrafol for about 6-9 months now. I haven't had any side effects except super strong nails and my hair grows super fast. Not sure there's a huge impact on my hair loss but when I stopped using it for a week or so, I didn't noticed more an increase in shedding
     
  6. MeliM

    MeliM Established Member

    Joined:
    Aug 9, 2013
    Messages:
    181
    Likes Received:
    12
    Dislikes Received:
    0
    You noticed more shedding when you stopped? I'm noticing much more since I stopped:(
     

Share This Page